Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is this normal????

Is it normal to have a very very heavy period after 10 days of medroxyprogesterone????

Answer Question
 
Anonymous

Asked by Anonymous at 2:23 AM on Sep. 13, 2013 in Trying to Conceive

Answers (3)
  • Call ur doc?? Sorry no advise never even heard of this
    rachel216

    Answer by rachel216 at 8:46 AM on Sep. 13, 2013

  • According to drugs.com it is.


    Genitourinary side effects have been relatively common and included primarily menstrual changes such as amenorrhea, irregular bleeding, spotting, and heavy bleeding. Vaginal cysts, dyspareunia, and changes in cervical erosion and secretions have also been reported. While endometrial hyperplasia has been reported, medroxyprogesterone tended to have a favorable effect on the endometrium. Changes in libido and anorgasmia have also occurred.-----from drugs.com

    2autisticsmom

    Answer by 2autisticsmom at 9:41 AM on Sep. 13, 2013

  • No
    escuchar

    Answer by escuchar at 6:53 AM on Mar. 1, 2014

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN